Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have Infammatory Pseudotumor. Taking steroids, chemo tablet and Methotrexate. Guidance

Yes, I hope you have some answers!! My husband has been battling with an Infammatory Pseudotumor, located behind the Eustation tube and between the brain and the lining of the brain. This has been going on for 13 months and he is a very sick man. Many Doctors, lots of miles and tons of test!! He is seeing a Neur-oncologist in Birmingham,Alabama and this Doctor is trying different drugs but really not sure what to do. My husband is down from 60mg of steroids to 25mg and on a chemo tablet, Methotrexate 20mg. Meds have helped some but last MRI there was no change. My husband funtions on Pain medicine and has bad earaches, lots of pressure going on in ears and head!!! Every test that has been done and I mean TONS of different test, they have all been normal. Every disease known has been ruled out!!! We have been as for as John Hopkins Hospital in Baltimore, Maryland. Please!! Can anyone help us? My husband is so tired of being sick!! Thank You, James and Kaye (Sorry, we are broke and can't afford another payment, wish we could) Thanks anyway!! :)
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for choosing HCM, this could be inflammatory condition of inner ear must be reactive to some viral particles or to some allergens, steroid may jeopardize the condition, stop the steroid, simply try chlorpheniramine maleate three times a day, with ibuprofen, along with anti-inflammatory enzyme ( Chymotrypsin), complete bed rest. hope this will help to your husband, Have good day. Be in touch with HCM and keep inform.
Answered: Sat, 20 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor